Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 96, NWS Bismarck, ND

July 22, 2014Golden Valley County, Slope County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 22, 2014, 4:34 PM MDT for Golden Valley County, Slope County, North Dakota. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2014, 4:34 PM MDT (22:34 UTC)
Expired
Jul 22, 2014, 5:30 PM MDT
In force
56 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Golden Valley County, ND, Slope County, ND

The radar

The Bismarck radar (KBIS), 242 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 2:57 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 10.6 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2014-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2014-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
646 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

356 
WUUS53 KBIS 222234
SVRBIS
NDC033-087-222330-
/O.NEW.KBIS.SV.W.0096.140722T2234Z-140722T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
434 PM MDT TUE JUL 22 2014

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN GOLDEN VALLEY COUNTY IN SOUTHWEST NORTH DAKOTA...
  WESTERN SLOPE COUNTY IN SOUTHWEST NORTH DAKOTA...

* UNTIL 530 PM MDT

* AT 431 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTH OF
  GOLVA...OR 26 MILES SOUTH OF BEACH...AND MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  THREE V CROSSING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4649 10405 4663 10404 4660 10352 4634 10358
      4644 10406 4648 10406
TIME...MOT...LOC 2234Z 278DEG 22KT 4654 10406

HAIL...1.00IN
WIND...60MPH

$$

JONES
4 follow-up statements
878 
WWUS53 KBIS 222254
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
554 PM CDT TUE JUL 22 2014

NDC033-222305-
/O.CAN.KBIS.SV.W.0096.000000T0000Z-140722T2330Z/
GOLDEN VALLEY ND-
454 PM MDT TUE JUL 22 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GOLDEN VALLEY
COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4654 10402 4654 10353 4634 10358 4644 10403
TIME...MOT...LOC 2255Z 293DEG 23KT 4647 10391

$$

NDC087-222330-
/O.CON.KBIS.SV.W.0096.000000T0000Z-140722T2330Z/
SLOPE ND-
454 PM MDT TUE JUL 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN SLOPE
COUNTY UNTIL 530 PM MDT...

AT 452 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES NORTH OF
MARMARTH...OR 31 MILES SOUTH OF BEACH...MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF WESTERN SLOPE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4654 10402 4654 10353 4634 10358 4644 10403
TIME...MOT...LOC 2255Z 293DEG 23KT 4647 10391

HAIL...1.25IN
WIND...60MPH

$$

JONES
869 
WWUS53 KBIS 222306
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
606 PM CDT TUE JUL 22 2014

NDC087-222330-
/O.CON.KBIS.SV.W.0096.000000T0000Z-140722T2330Z/
SLOPE ND-
506 PM MDT TUE JUL 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SLOPE
COUNTY UNTIL 530 PM MDT...

AT 504 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
MARMARTH...OR 28 MILES NORTHWEST OF BOWMAN...MOVING SOUTHEAST AT 25
MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL SLOPE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4643 10397 4647 10395 4651 10391 4652 10353
      4634 10358
TIME...MOT...LOC 2306Z 293DEG 23KT 4643 10384

HAIL...1.25IN
WIND...60MPH

$$

JONES
891 
WWUS53 KBIS 222318
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
618 PM CDT TUE JUL 22 2014

NDC087-222330-
/O.CON.KBIS.SV.W.0096.000000T0000Z-140722T2330Z/
SLOPE ND-
518 PM MDT TUE JUL 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SLOPE
COUNTY UNTIL 530 PM MDT...

AT 516 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHEAST
OF MARMARTH...OR 23 MILES NORTHWEST OF BOWMAN...MOVING SOUTHEAST AT
25 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL SLOPE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4641 10387 4648 10385 4647 10354 4634 10358
TIME...MOT...LOC 2319Z 293DEG 23KT 4640 10373

HAIL...1.25IN
WIND...60MPH

$$

JONES
170 
WWUS53 KBIS 222327
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
627 PM CDT TUE JUL 22 2014

NDC087-222338-
/O.EXP.KBIS.SV.W.0096.000000T0000Z-140722T2330Z/
SLOPE ND-
527 PM MDT TUE JUL 22 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SLOPE COUNTY WILL
EXPIRE AT 630 PM CDT/530 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS.  HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

LAT...LON 4641 10387 4648 10385 4647 10354 4634 10358
TIME...MOT...LOC 2328Z 293DEG 23KT 4638 10365

$$

JONES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:25 PM MDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jul 22, 3:25 PM MDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
425 PM CDT TUE JUL 22 2014

.UPDATE...
ISSUED AT 425 PM CDT TUE JUL 22 2014

UPDATED FOR STORM PREDICTION CENTER ISSUING A SEVERE THUNDERSTORM
WATCH FOR 4 SOUTHWESTERN COUNTIES OF NORTH DAKOTA: BILLINGS...SLOPE
BOWMAN...AND GOLDEN VALLEY COUNTIES. WATCH IN EFFECT UNTIL 10 PM
MDT.

RAISED CHANCES OF THUNDERSTORMS AND MENTIONED SEVERE STORMS
POSSIBLE.

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 315 PM CDT TUE JUL 22 2014

FORECAST ISSUES TODAY ARE THUNDERSTORM CHANCES TONIGHT AND
WEDNESDAY.

CURRENTLY...HIGH PRESSURE WAS CENTERED OVER CENTRAL
SASKATCHEWAN/MANITOBA WITH THE HIGH AXIS EXTENDING SOUTHWARD ACROSS
THE CENTRAL DAKOTAS. WEAK LOW PRESSURE WAS OVER THE FRONT RANGE. AT
UPPER LEVELS...A LOW PRESSURE CENTER WAS OVER THE EASTERN PACIFIC
OFF THE COAST OF BRITISH COLUMBIA...WITH A RIDGE OVER THE FRONT
RANGE. A WEAK UPPER LEVEL IMPULSE WAS MOVING NORTHEASTWARD ACROSS
NORTHEASTERN MONTANA...ASSOCIATED WITH A LINE OF SHOWERS AND
ISOLATED THUNDERSTORMS ORIENTED WEST-TO-EAST ACROSS NORTHEASTERN
MONTANA.

FOR TONIGHT...WILL KEEP A SLIGHT CHANCE MENTION OF THUNDER IN FAR
WESTERN NORTH DAKOTA DUE TO THE AFOREMENTIONED UPPER LEVEL IMPULSE.
THEN A THERMAL RIDGE AXIS BUILDS FARTHER NORTH JUST WEST OF THE
STATE LINE...AND WILL KEEP OUT ANY MENTION OF CHANCES OF
PRECIPITATION FOR THE REST OF THE NIGHTTIME HOURS.

ON WEDNESDAY...THE THERMAL RIDGE CONTINUES TO BUILD OVER
MONTANA/WYOMING...AND AN UPPER LEVEL IMPULSE MOVING INTO WESTERN
NORTH DAKOTA DURING THE MID/LATE AFTERNOON HAS A CHANCE TO SET OFF
SHOWERS/THUNDER OVER WESTERN NORTH DAKOTA DURING THE AFTERNOON HOURS.

EXPECTING LOWS TUESDAY NIGHT 55 TO 60 WITH HIGHS WEDNESDAY FROM THE
UPPER 70S IN THE NORTH CENTRAL TO NEAR 90 IN THE FAR SOUTHWEST.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 315 PM CDT TUE JUL 22 2014

FOCUS OF THE LONG TERM WILL BE A SLIGHT RISK FOR SEVERE WEATHER
ON THURSDAY AND TIMING AN UPPER LEVEL LOW MOVING ACROSS SOUTHERN
CANADA.

LOW PRESSURE MOVING ACROSS SOUTHERN ALBERTA WILL PRODUCE ACTIVE
WEATHER FOR MUCH OF THE CWA...THURSDAY INTO FRIDAY MORNING. THE 12Z
RUN OF THE GFS/NAM MODELS HAVE BETWEEN 2000 AND 3000 J/KG OF CAPE IN
WESTERN AND CENTRAL PORTIONS OF THE STATE. SPC HAS PLACED THOSE
AREAS IN A SLIGHT RISK OF SEVERE THUNDERSTORMS. THE 12Z SUITE
SUPPORTS THUNDERSTORM DEVELOPMENT WITH A SHOWALTER AVERAGE OF -5C
AND UPPER LEVEL LAPSE RATES BETWEEN 7.5 AND 8.5 C/KM...SUPPORTING
MORE ROBUST THUNDERSTORMS.

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL PERSIST INTO SATURDAY AND
SUNDAY...AS THE LOW CONTINUES ACROSS SASKATCHEWAN AND EVENTUALLY
SOUTHEASTWARD INTO THE NORTHERN PLAINS. THE EXACT TIMING OF
WHEN/WHERE THE LOW WILL TRACK SOUTHEAST IS UNCERTAIN AT THIS
TIME...THOUGH MODELS ARE TRENDING TOWARDS THIS WEEKEND.

PERSISTENT RIDGING OVER THE SOUTHERN PLAINS WILL KEEP HIGH
TEMPERATURES IN THE WEST/SOUTHWEST ABOVE AVERAGE ON
THURSDAY....UPPER 80S AND LOWER 90S. THE TEMPERATURE RANGE THROUGH
THE REST OF THE EXTENDED WILL BE UPPER 70S TO MID 80S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 315 PM CDT TUE JUL 22 2014

SURFACE HIGH PRESSURE RIDGE AXIS WAS OVER CENTRAL ND. LIGHT WINDS
SHOULD BECOME EAST/NORTHEAST THIS AFTERNOON/EVENING...THEN
SOUTHEAST WINDS WEDNESDAY AFTER 12Z. STILL HAVE VCTS IN KDIK AND
KISN FROM AROUND 21Z-02Z. OTHERWISE VFR CONDITIONS ALL TAF SITES.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...JV
LONG TERM...AC
AVIATION...JV
Hazardous weather outlook, Jul 22, 3:08 PM MDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
408 PM CDT TUE JUL 22 2014

NDZ004-012-232115-
BOTTINEAU-MCHENRY-
408 PM CDT TUE JUL 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...TONIGHT.

RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF THE SOURIS
RIVER. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

NDZ001-009-017-018-033-041-042-044-045-232115-
DIVIDE-WILLIAMS-MCKENZIE-DUNN-STARK-HETTINGER-GRANT-ADAMS-SIOUX-
408 PM CDT TUE JUL 22 2014 /308 PM MDT TUE JUL 22 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THE EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

NDZ002-003-005-010-011-013-019>023-025-034>037-046>048-050-051-
232115-
BURKE-RENVILLE-ROLETTE-MOUNTRAIL-WARD-PIERCE-MERCER-OLIVER-MCLEAN-
SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-
LOGAN-LA MOURE-MCINTOSH-DICKEY-
408 PM CDT TUE JUL 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

NDZ031-032-040-043-232115-
GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN-
308 PM MDT TUE JUL 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
DAKOTA.

.DAY ONE...TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING...SOME POSSIBLY
SEVERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

JV/AC

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 6:14 PM MDTSevere Thunderstorm WarningBISFoster, Kidder, Stutsman, Wells42 min
Jul 21, 6:33 PM MDTSpecial Weather StatementBISDickey, LaMoure42 min
Jul 21, 7:05 PM MDTSpecial Weather StatementBISDickey25 min
Jul 22, 4:18 PM MDTSevere Thunderstorm WarningBISBowman, Slope57 min
Jul 22, 4:51 PM MDTTornado WarningBISBowman24 min
Jul 22, 5:13 PM MDTSevere Thunderstorm WarningBISBowman32 min
Jul 22, 5:54 PM MDTSpecial Weather StatementBISBowman, Slope36 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.